About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 613038, 14 pages
http://dx.doi.org/10.1155/2012/613038
Research Article

A Generalized Nonuniform Contraction and Lyapunov Function

1Nanjing College of Information Technology, Nanjing 210046, China
2Department of Mathematics, College of Science, Hohai University, Nanjing 210098, China

Received 19 November 2012; Accepted 1 December 2012

Academic Editor: Juntao Sun

Copyright © 2012 Fang-fang Liao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhongmin Huang, and Chengmin Hou, “Solvability of Nonlocal Fractional Boundary Value Problems,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–9, 2013. View at Publisher ยท View at Google Scholar